# SDR IPXA2023032992409

- Difficulty date: March 11, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 21,113 hours, 12,622 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: A53812635203
- Part serial: NSN
- Condition: Damaged
- Location: Damage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CFR 47 SPLICE HOLE "N" HAS DAMAGE INDICATIONSREPAIRED AREA PER UPS EO A300-5710-86403-A AND VTMAE FINAL EA 300-5710-27-A3171
